IOE EPrints

Association models for a multivariate binary response

Ekholm, Anders and McDonald, John and Smith, Peter W F (2000) Association models for a multivariate binary response. Biometrics, 56 (3). pp. 712-718. ISSN 0006-341X

Full text not available from this repository.
SFX image for help Not from IOE? image for help
Item Type: Article
Controlled Keywords: Statistical analysis, inc. multilevel modelling
Divisions: IOE Departments > Departments > Centre for Longitudinal Studies
Depositing User: IOE Repository Editor (2)
Date Deposited: 25 May 2010 13:53
Last Modified: 14 Oct 2013 12:13
URI: http://eprints.ioe.ac.uk/id/eprint/5446
View Item View Item